# SDR 2004F00069

- Difficulty date: October 17, 2003
- Submitted: February 12, 2004
- Operation: Air carrier
- Aircraft: N7639U
- Make and model: Boeing 727222
- Aircraft serial: 19912
- System (JASC): 2210 · Autopilot System
- Part: Switch
- Condition: Malfunctioned
- Location: Capt'S Yoke
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

DURING FLIGHT, AIRCRAFT DECLARED EMERGENCY ON DESCENT TO PHX.  AUTOPILOT FAILED TO DISCONNECT.  AIRCRAFT LANDED AT PHX WITHOUT FURTHER INCIDENT.  CLEANED AUTOPILOT DISENGAGE SWITCH ON YOKE AND OPERATIONAL CHECK NORMAL.  (M)
